# SDR USAA2013011000004

- Difficulty date: January 4, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 41,060 hours, 14,936 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3344
- Condition: Leaking
- Location: Apu Bay
- Part time: 20,510 hours, 7,436 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER APU START, STRONG CABIN ODOR WAS NOTICED AFTER SELECTING BLEED AIR ON.  MAINTENANCE FOUND OIL LEAKING FROM LOAD COMPRESSOR WITNESS DRAIN.  REMOVED AND REPLACED THE APU.
